# SDR SWIA202163455

- Difficulty date: November 4, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 33,127 hours, 21,595 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH BUTE DOORS ALL 5 ROLLERS WORN/CHAFFED   (C CHECK RO 12-31-21)   REMOVED AND REPLACED WITH NEW, 5 ROLLERS AT RH BUTE DOORS. REF CRJ900 AMM 27-54-20-960-801-A01.
